# SDR ASAA2021052534922

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 26,219 hours, 8,467 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf Radio
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT HF 1 RADIO DISPLAYS FAIL IN ACTIVE & STANDBY WINDOWS. GROUNDED - YES. REBOOTED #1 HF XCVR. OPS CK OF #1 HF SYS OK REF B737-900 FIM 23-11 TASK 802 & 23-11 TASK 801 NORM OPS RESTORED #1 H/F BITE CK OK. VERIFIED H/F #1 XMITS NORM ON GROUND. ETOPS GROUND VERIFICATION COMPLETE.
